Alert archive / Ohio / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this wind chill advisory at Jan 7, 2014, 3:06 PM EST for 20 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2014, 3:06 PM EST (20:06 UTC)
- Expired
- Jan 8, 2014, 12:24 AM EST
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
All 23 counties
Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
428 WWUS41 KILN 072006 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 306 PM EST TUE JAN 7 2014 INZ050-058-059-OHZ026-034-035-042>044-051-060-080415- /O.CAN.KILN.WC.W.0001.000000T0000Z-140107T2200Z/ /O.NEW.KILN.WC.Y.0002.140107T2006Z-140108T1300Z/ /O.CAN.KILN.WW.Y.0002.000000T0000Z-140107T2200Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-PREBLE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...EATON 306 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST WEDNESDAY... ...WIND CHILL WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST WEDNESDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * HAZARD TYPES...DANGEROUS WIND CHILL READINGS. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...1 TO 7 ABOVE. * WIND CHILL READINGS...AS LOW AS 19 BELOW. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS FROM BLOWING AND DRIFTING SNOW. EXPOSURE OF UNPROTECTED SKIN TO BITTER WIND CHILLS MAY CAUSE FROSTBITE IN A VERY SHORT AMOUNT OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 24 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY, MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ OHZ045-046-052>056-061>065-080415- /O.CAN.KILN.WC.W.0001.000000T0000Z-140107T2200Z/ /O.NEW.KILN.WC.Y.0002.140107T2006Z-140108T1300Z/ UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- INCLUDING THE CITIES OF...MARYSVILLE...DELAWARE...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER 306 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST WEDNESDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST WEDNESDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. * HAZARD TYPES...BITTER WIND CHILLS. * WINDS...SOUTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...2 TO 7 ABOVE. * WIND CHILL READINGS...AS LOW AS 17 BELOW. * IMPACTS...EXPOSURE OF UNPROTECTED SKIN TO BITTER WIND CHILLS MAY CAUSE FROSTBITE IN A VERY SHORT AMOUNT OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 24 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY, MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-072115- /O.CAN.KILN.WC.W.0001.000000T0000Z-140107T2200Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN... CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION... PIKETON...PORTSMOUTH 306 PM EST TUE JAN 7 2014 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND CHILL WARNING. THOUGH WIND CHILLS HAVE RISEN ABOVE WIND CHILL ADVISORY CRITERIA...WIND CHILLS WILL CONTINUE TO BE BELOW ZERO TONIGHT SO CAUTION IS STILL ADVISED FOR PERSONS ENGAGED IN OUTDOOR ACTIVITIES. $$
2 follow-up statements
598 WWUS41 KILN 080230 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 930 PM EST TUE JAN 7 2014 INZ050-058-059-OHZ042-043-051>056-060>065-080330- /O.CAN.KILN.WC.Y.0002.000000T0000Z-140108T1300Z/ WAYNE-FAYETTE IN-UNION IN-DARKE-SHELBY-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... GREENVILLE...SIDNEY...PIQUA...URBANA...SPRINGFIELD...LONDON... COLUMBUS...NEWARK...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER 930 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES STILL STAY WARMER THAN THE -10 ADVISORY THRESHOLD...RUNNING BETWEEN -5 AND -9 DEGREES. THERE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ OHZ026-034-035-044>046-081030- /O.CON.KILN.WC.Y.0002.000000T0000Z-140108T1300Z/ HARDIN-MERCER-AUGLAIZE-LOGAN-UNION OH-DELAWARE- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... BELLEFONTAINE...MARYSVILLE...DELAWARE 930 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... * HAZARD TYPES...VERY COLD WIND CHILL READINGS. * WINDS...SOUTHWEST WINDS 5 TO 10 MPH. * TEMPERATURES...6 TO 9 ABOVE. * WIND CHILL READINGS...AS LOW AS 10 BELOW. * IMPACTS...EXPOSURE OF UNPROTECTED SKIN TO BITTER WIND CHILLS MAY CAUSE FROSTBITE IN A VERY SHORT AMOUNT OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 24 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ SITES
955 WWUS41 KILN 080524 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1224 AM EST WED JAN 8 2014 OHZ026-034-035-044>046-080630- /O.CAN.KILN.WC.Y.0002.000000T0000Z-140108T1300Z/ HARDIN-MERCER-AUGLAIZE-LOGAN-UNION OH-DELAWARE- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... BELLEFONTAINE...MARYSVILLE...DELAWARE 1224 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES WILL BE WARMER THAN THE -10 ADVISORY THRESHOLD...RUNNING BETWEEN -5 AND -9 DEGREES. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 11:56 AM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Jan 7, 11:56 AM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1156 AM EST TUE JAN 7 2014
.SYNOPSIS...
HIGH PRESSURE WILL BE IN PLACE TODAY INTO TONIGHT. A DISTURBANCE
WILL BRING SOME LIGHT SNOWFALL TO NORTHERN PORTIONS OF THE REGION
WEDNESDAY INTO WEDNESDAY NIGHT. ANOTHER DISTURBANCE WILL BRING A
MIX OF RAIN AND SNOW TO THE AREA ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EXPECT TO CONTINUE TO SEE A GRADUAL IMPROVEMENT IN TEMPERATURES AS
SOUTHWEST WINDS BRING IN RELATIVELY WARMER AIR THIS AFTERNOON AND
EVENING. INCREASED HIGHS OVER SOUTHERN 1/3 OF CWA BY A DEGREE OR
TWO. WINDS WILL DIE OUT THIS EVENING AND THE THREAT FOR
SIGNIFICANT WIND CHILLS WILL GO THE WAYSIDE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
WIND GUSTS WILL BEGIN TO DECREASE ACROSS THE AREA THIS EVENING.
THIS WILL ALLOW FOR WIND CHILL VALUES TO DROP BELOW WIND CHILL
WARNING CRITERIA. SOME WIND WILL REMAIN ACROSS THE AREA TONIGHT
HOWEVER AND LOCATIONS ACROSS THE NORTHERN HALF OF THE FA ARE STILL
REACHING WIND CHILL ADVISORY CRITERIA THROUGH THE EVENING HOURS. THIS
WILL HAVE TO BE MONITORED WITH FUTURE UPDATES.
HIGH PRESSURE AND DRY CONDITIONS WILL START OUT THE SHORT TERM
PERIOD. LOW TEMPERATURES TONIGHT WILL OCCUR IN THE EVENING AND
THEN SLOWLY CLIMB A FEW DEGREES OVERNIGHT TONIGHT. BY WEDNESDAY
AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE 20S. THIS IS
STILL BELOW NORMAL FOR THIS TIME OF YEAR. A WEAK DISTURBANCE WILL
WORK INTO NORTHERN PORTIONS OF THE REGION ON WEDNESDAY AND INTO
WEDNESDAY NIGHT BRINGING LIGHT SNOWFALL ACCUMULATIONS TO THIS AREA.
SNOWFALL ACCUMULATIONS DURING THIS TIME ACROSS EXTREME NORTHERN
PORTIONS OF THE FA ARE EXPECTED TO BE NO MORE THAN AN INCH OR TWO.
PRECIPITATION WILL MOVE OUT OF THE AREA BY THURSDAY MORNING
HOWEVER DRY CONDITIONS WILL BE SHORT LIVED AS ANOTHER DISTURBANCE
WORKS ACROSS THE REGION ON THURSDAY. MODELS ARE NOT IN AGREEMENT
ON THE STRENGTH OR PLACEMENT OF THE PRECIPITATION WITH THIS
FEATURE. THE GREATEST CHANCE FOR PRECIPITATION WILL BE ACROSS NW
PORTIONS OF THE FA AND THEREFORE WENT WITH LIKELY PRECIPITATION
CHANCES ACROSS THAT LOCATION ON THURSDAY AND KEPT PRECIPITATION
MENTION LIMITED TO A CHANCE ACROSS THE REMAINDER OF THE FA.
SOME WARMER WILL WILL TRY TO WORK INTO THE AREA ESPECIALLY ACROSS
SOUTHERN PORTIONS OF THE FA. THIS WILL ALLOW THE SNOWFALL TO MIX
WITH RAIN ACROSS PRIMARILY THE SOUTHERN HALF OF THE FA ON
THURSDAY. PRECIPITATION WILL TAPER OFF ACROSS THE REGION BY FRIDAY
MORNING ALLOWING FOR A BRIEF RETURN TO DRY CONDITIONS.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
UPPER LEVEL FLOW WILL THEN BEGIN TO AMPLIFY THROUGH THE END OF
THE WEEK AS SHORT WAVE ENERGY CARVES OUT A TROUGH OVER THE CENTRAL
UNITED STATES. SOUTHWESTERLY FLOW AHEAD OF THIS TROUGH WILL ALLOW
FOR WARMER AND MOIST AIR TO ADVECT UP INTO OUR AREA FRIDAY INTO
SATURDAY. THIS WILL LEAD TO AN INCREASING CHANCE OF PRECIPITATION
FRIDAY NIGHT THROUGH SATURDAY.
IT APPEARS LOW LEVEL THERMAL PROFILES WILL BE WARM ENOUGH TO
PRIMARILY KEEP PRECIPITATION ALL RAIN ACROSS OUR AREA THROUGH
SATURDAY. EXPECT HIGHS ON FRIDAY RANGING FROM THE UPPER 30S NORTH
TO MID 40S SOUTH. TEMPS ON SATURDAY WILL BE SOMEWHAT DEPENDENT ON
THE RAIN...BUT IN CONTINUED WAA HIGHS SHOULD PUSH INTO THE 40S
ACROSS MUCH OF THE AREA WITH POSSIBLY SOME LOW 50S ACROSS THE FAR
SOUTH.
THE UPPER LEVEL TROUGH WILL WEAKEN AS IT PUSHES EAST OF THE
AREA SUNDAY WITH THE FLOW TRANSITIONING BACK TO MORE ZONAL PATTERN
EARLY NEXT WEEK. SOME DISCREPANCIES BETWEEN THE GFS AND ECMWF ON
THE STRENGTH OF SHORT WAVE ENERGY MOVING QUICKLY EAST IN THE FLOW
FOR MONDAY. EITHER WAY...MOISTURE APPEARS TO BE FAIRLY LIMITED SO
WILL JUST ALLOW FOR SOME LOWER CHANCE POPS WITH THIS ON MONDAY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
CONTINUE TO EXPECT SCATTERED TO BROKEN STRATOCU TO REDEVELOP THIS
AFTERNOON. THIS WILL BRING A PERIOD OF MVFR CEILINGS TO MOST OF
THE TERMINALS. STRONG WINDS WITH GUSTINESS WILL DIE OUT AND
CONDITIONS WILL RETURN TO VFR NO LATER THAN 00Z WITH A MID DECK
MOVING INTO THE REGION FROM THE NORTHWEST.
OUTLOOK...MVFR CEILINGS AND VISIBILITY POSSIBLE SATURDAY AND
SATURDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
OHZ026-034-035-042>044-051-060.
WIND CHILL WARNING UNTIL 5 PM EST THIS AFTERNOON FOR OHZ026-
034-035-042>046-051>056-060>065-070>074-077>082-088.
KY...WIND CHILL WARNING UNTIL 5 PM EST THIS AFTERNOON FOR
KYZ089>100.
IN...WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
INZ050-058-059.
WIND CHILL WARNING UNTIL 5 PM EST THIS AFTERNOON FOR INZ050-
058-059-066-073>075-080.
&&
SYNOPSIS...NOVAK
NEAR TERM...FRANKS
SHORT TERM...NOVAK
LONG TERM...JGL
AVIATION...FRANKSHazardous weather outlook, Jan 7, 4:21 AM EST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 421 AM EST TUE JAN 7 2014 INZ066-073>075-080-KYZ089>100-OHZ045-046-052>056-061>065-070>074- 077>082-088-080930- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 421 AM EST TUE JAN 7 2014 ...WIND CHILL WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-OHZ026-034-035-042>044-051-060-080930- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- MIAMI-PREBLE- 421 AM EST TUE JAN 7 2014 ...WIND CHILL WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in Indiana, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.